# SDR DALA2018031001598

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Sheared
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED FASTENER ON LONGERON 2L,  BS 1153 AT AFT ACCESSORY.   REPAIRED IAW ER/A 566637-14,  REV ORIGINAL, AND ETI-17-18-044 REV 1.
